# SDR 98ZZZX4087

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 1,982 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRIAL ASSY OF NEW CRANKSHAFT GEAR P/N 13S19646, MARKED 7/89, 27/98, MFR 30620, NOTED THAT GEAR WOULD NOT START INTO CRANKSHAFT COUNTERBORE DUE TO INTEFERENCE WITH THE COUNTERBORE ID AND/OR STD-1065 DOWEL.  CRANKSHAFT WOULD BE ASSEMBLED WITH EARILIER 61155 GEAR, BUT NOT WITH NEW 13S19646, DUE TO AN APPARENT OUT-OF-TOLERANCE CONDITION OF THE DOWEL HOLE IN EITHER THE CRANKSHAFT OR THE GEAR.  CRANKSHAFT DOWEL HOLE WAS RELOCATED WITH OVERSIZE DOWEL TO PERMIT ASSY.
